# SDR ABXA020240

- Difficulty date: September 25, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shim
- Part number: 591142375
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION IN 2 PLACES, LONGERON 23 LEFT BETWEEN F.S. 973 AND 993. REPLACED LONGERON STIFFENER STRIP IAW DC-9 SRM 51-30-2.
